# SDR SWAA2022080437783

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 77,298 hours, 45,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR CUTOUT INTERNAL SKIN DOUBLER IS CRACKED ON LOWER SIDE OF DOOR.  REMOVED DAMAGE SECTION IAW SRM 53-10-15-2R-4.FIG 204.  HFEC IAW NDT PART 6; 51-00-00 P23. NO DEFECTS NOTED.  PERFORMED VISUAL INSPECTION WITH 10X GLASS OF TRIM OUT AREA IAW SRM 53-10-15-2R-4. DAMAGE DOES NOT EXTEND UNDER SKIN. NO DISBOND OF EGPR SURROUND DOUBLER AND SKIN. FABRICATED, LOCATED AND DRILLED REPAIR PARTS -2 DOUBLER & -3 FILLER IAW SRM 53-10-15-2R-4 STEP 4.E; 4.F; 4.G; 4.H; 4.I & 4.J.  TREATED AND PRIMED REPAIR PARTS AND TRIM OUT IAW SRM 53-10-15-2R-4.  INSTALLED REPAIR PARTS IAW SRM 53-10-15-2R-4 & DWG 141A8701 REV -.  APPLIED CIC AS REQUIRED IAW AMM 51-21-91-620-802.
